Steroid injection photos

Acute pain radiating backwards from the forehead during an injection of Botox is most likely due to trauma to the supra-orbital nerve. This nerve comes out of the head through a hole in the bone just under the middle third of the eyebrow and gives sensation to the forehead and scalp. If your injector (very unluckily) hit the nerve with the needle during the injection this could cause the pain you experienced and would continue to cause pain for a while (hard to say how long). It is very unlikely that this will cause any long standing issues and should slowly go away over the next week or two. A short course of steroid pills (to take down the inflammation) might be helpful. You need to see your injector for another look. Good luck.

Steroid injection photos

steroid injection photos

Media:

steroid injection photossteroid injection photossteroid injection photossteroid injection photossteroid injection photos

http://buy-steroids.org